# SDR FDEA201105021688

- Difficulty date: May 2, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug MD-10-10F
- Aircraft serial: 46907
- Aircraft time: 57,337 hours, 27,332 cycles
- System (JASC): 2422 · AC Inverter
- Part: Control Unit
- Part number: 766974
- Part serial: AABF000083
- Condition: Failed
- Location: Emergency Power
- Part time: 1,792 hours, 804 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST INITIATES NORMALLY, AFTER 30SEC TEST APPEARS TO COMPLETE NORMALLY BUT EMERGENCY POWER TST FAIL  ALERT APPEARS.  DUE TO OTHER FAULTS NOTED ON ENG RUN ORDERED THE EPCU UNDER THE TSI.  R & R EPCU OPS CHECK NORMAL. EMERGENCY POWER TEST ALSO CHECKS NORMAL MM 24-08-01-4.
